# SDR SWAA2013032213998

- Difficulty date: February 24, 2013
- Submitted: March 22, 2013
- Operation: Air carrier
- Aircraft: N959AT
- Make and model: Boeing 717-200
- Aircraft serial: 55021
- Aircraft time: 35,543 hours, 24,069 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Intercostal
- Part number: J060213
- Condition: Cracked
- Location: L1 Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L1 DOOR FWD TOP BEAM CRACKED.  REMOVED AND REPLACED INTERCOSTAL IAW DWG.
